# SDR SWIA201334114

- Difficulty date: July 7, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,667 hours, 17,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM IS CORRODED & CRACKED AT LBL 11 ALSO CORRODED AT RBL 11.  C-CHECK R&R FS280 CROSSBEAM IAW REO.
